# SDR REXA2024062400479

- Difficulty date: February 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 34,786 hours, 24,671 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF001170595
- Condition: Corroded
- Location: Bs 693-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK LOCATED AT LBL9 BETWEEN FS693 AND FS847 IS CORRODED. REMOVED AND REPLACED IAW MHIRJ REO 670-53-00-589 REV -C DATED 2023-02-08.
